標題: On the isomorphism between cyclic-cubes and wrapped butterfly networks
作者: Hung, CN
Wang, JJ
Sung, TY
Hsu, LH
資訊工程學系
Department of Computer Science
關鍵字: cyclic-cubes;wrapped butterfly networks
公開日期: 1-八月-2000
摘要: We show that the cyclic-cubes defined by Ada W.C. Fu and S.C. Chau [1] are isomorphic to k-ary wrapped butterfly networks.
URI: http://dx.doi.org/10.1109/71.877943
http://hdl.handle.net/11536/30363
ISSN: 1045-9219
DOI: 10.1109/71.877943
期刊: IEEE TRANSACTIONS ON PARALLEL AND DISTRIBUTED SYSTEMS
Volume: 11
Issue: 8
起始頁: 864
結束頁: 864
顯示於類別:期刊論文


文件中的檔案:

  1. 000089575900008.pdf